# SDR FDEA201702130547

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: A53973085210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER DOOR SILL FRAME IS CRACKED AT FRAME 60A AND FRAME 62A. REPAIRED DAMAGED AREA IAW SRM 53-17-18 FIG 201. CRACK LENGTH AT FR60 WAS 3" AND 62 CRACK LENGTH WAS 3", REPAIR AFT OF FRAME 60 WAS ACCOMPLISHED ON NR N00793. CAT "B" MAJOR REPAIR
